# SDR 1E1R20221101N0009

- Difficulty date: November 1, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Filed by: STS Repair and Modification, LLC, repair station 1E1R898B
- Aircraft: N335NV
- Make and model: Airbus A319-111
- Aircraft serial: 2852
- Aircraft time: 46,220 hours, 35,505 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Reinforcement
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERGRANULAR CORROSION ON FRAME 65 REINFORCEMENT ANGLE BETWEEN STRINGER 39 AND STRINGER 44
